Stable integration rules with scattered integration points

David Levin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


A general method for near-best approximations to functionals on Rd, using scattered-data information, is applied for producing stable multidimensional integration rules. The rules are constructed to be exact for polynomials of degree ≤m and, for a quasi-uniform distribution of the integration points, it is shown that the approximation order is O(hm+1) where h is an average distance between the data points.

Original languageEnglish
Pages (from-to)181-187
Number of pages7
JournalJournal of Computational and Applied Mathematics
Issue number1-2
StatePublished - 30 Nov 1999


  • Multidimensional
  • Numerical integration
  • Scattered data


Dive into the research topics of 'Stable integration rules with scattered integration points'. Together they form a unique fingerprint.

Cite this